Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain zaps

Posted by KimRN73 on January 15, 2004, at 21:10:03

In reply to Brain zaps KimRN73, posted by omegon on January 15, 2004, at 16:53:46

THanks for the description, everyone is saying they have these "zaps" after being OFF the medication....im still ON it and having them, i spoke to one of the doctors i work with today and she thinks since they start about MIDDAY, it has something to do with how im absorbing the medication and to alter how i take it in the morning and see what that does. Anyone have them as a SIDE EFFECT while still ON the med???
And mine arent really a "shock" its more of a lightheaded/out of sorts feeling?!?!
Kim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimRN73 thread:13781
URL: http://www.dr-bob.org/babble/20040114/msgs/301439.html